IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2095 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1977    
    Printed47    
    Emailed0    
    PDF Downloaded109    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 DRUG WATCH
Year : 2014  |  Volume : 46  |  Issue : 4  |  Page : 455-457

Drug-induced acute pancreatitis: A rare manifestation of an incomplete "dapsone syndrome"


Department of Medicine, Assam Medical College, Dibrugarh, Assam, India

Correspondence Address:
Anup K Das
Department of Medicine, Assam Medical College, Dibrugarh, Assam
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.135967

Rights and Permissions

Drug-induced acute pancreatitis (AP) is under-reported, and a large number of drugs are listed as offenders, but are often overlooked. Knowledge about the possible association of medications in causing AP is important, and needs a high index of suspicion, especially with drugs that have been reported to be the etiology only rarely. Dapsone, a commonly used drug, can cause various hypersensitivity reactions including AP collectively called "dapsone syndrome." Here, we report dapsone-induced AP in a young man. Our case shows certain dissimilarities like associated acute renal failure and acute hemolysis not previously described.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow